MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW CVC SET: 14 GA X 6IN (16 CM); CATHETER PERCUTANEOUS

ARROW INTERNATIONAL LLC ARROW CVC SET: 14 GA X 6IN (16 CM); CATHETER PERCUTANEOUS
Model Number IPN929034
Medical Device Problem Codes Crack (1135); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during initial insertion into the right internal jugular (rij) vein, aspiration was performed; however, the attached syringe drew only air.This observation prompted further evaluation, which led to identification of a potential device issue.Upon closer inspection, the plastic hub (needle cone) was found to contain multiple hairline cracks that had not been apparent during the initial visual inspection.A subsequent puncture was performed using a needle from a three-lumen central venous catheter set, and the procedure was completed successfully.There were no reports of patient complications associated with this event.No additional medical intervention was required beyond removal of the initial puncture needle and a second puncture to the rij vein.
 
Additional Manufacturer Narrative
(b)(4).

Brand Name
ARROW CVC SET: 14 GA X 6IN (16 CM)
Common Device Name
CATHETER PERCUTANEOUS
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL CR, A.S.
jamska 2359/47
zdar nad sazavou 591 0 1
EZ   591 01
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key25178658
Report Number3006425876-2026-00521
Device Sequence Number18814783
Product Code DQY
UDI-Device Identifier10801902184969
UDI-Public(01)10801902184969(11)250804(17)300731(10)71F25G0327(21)
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K862056
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIPN929034
Device Catalogue NumberES-04706
Device Lot Number71F25G0327
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/21/2026
Supplement Date Received by Manufacturer06/09/2026
Initial Report FDA Received Date05/14/2026
Supplement Report FDA Received Date06/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient Age82 YR
Patient SexUnknown